# SDR SWAA2025121251124

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 14,763 hours, 6,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER FOR FO SIDE OVERWING EXIT DOOR AT 14F DETATCHED.   SECURED LIGHT COVER IAW AMM 33-51-04.
